# SDR C2XA02IA134

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 82308
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  THE CREW NOTED THAT THE FORWARD EXIT EMERGENCY LIGHT INTERMITTENT.  MAINTENANCE SECURED A LOOSE CONNECTOR ON THE EMERGENCY EXIT LIGHT ASSY, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
